# SDR ASOA201100159

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY FLOOD LIGHT ON WARDROBE IS BROKEN.  REPLACED EMERGENCY FLOOR LIGHT ON LOWER WARDROBE ASSY IAW AMM 33-51-19-400-801.  OPS CHECKED GOOD IAW AMM 35-51-00-710-801.
